PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A counterexample to the $\varGamma $-interpolation conjecture

Volume 114 / 2015

Adama S. Kamara Annales Polonici Mathematici 114 (2015), 115-121 MSC: Primary 47A56; Secondary 30E05. DOI: 10.4064/ap114-2-2

Abstract

Agler, Lykova and Young introduced a sequence $C_\nu $, where $\nu \geq 0$, of necessary conditions for the solvability of the finite interpolation problem for analytic functions from the open unit disc $\mathbb D$ into the symmetrized bidisc $\varGamma $. They conjectured that condition $C_{n-2}$ is necessary and sufficient for the solvability of an $n$-point interpolation problem. The aim of this article is to give a counterexample to that conjecture.

Authors

  • Adama S. KamaraDépartement de Mathématiques et de Statistique
    Université Laval
    1045 Avenue de la Médecine
    Québec, QC, Canada G1V 0A6
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image